# SDR SWAA2017120418208

- Difficulty date: October 23, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A93501
- Part serial: 78651
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FAIRING 542BB INNER SKIN CRACKED JUST FORWARD OF INBOARD AFT DRAIN HOLE.  REPAIRED SKIN PER EA.
